# SDR QXEA0201667

- Difficulty date: September 30, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE AND POSSIBLE CRACK ON RT CONTROL CABLE PULLEY BRACKET STIFFNER AFT OF RT BLEED AIR LINE SHROUD COUPLING UNDER PANEL 261JT, STATION X381. REPAIRED IAW DHC-8 SRM 51-20-11 AND MM 20-32-02, TASKJ 20-32-02-390-801 AND MM TASK 20-34-08-400-801.
